RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 4  


Residue classes modulo a prime number in a field of algebraic numbers
I. E. Shparlinski
433
Invariants of the algebras $\mathfrak{gl}(2)$ and $\mathfrak{sl}(2)$ in the case of a field of finite characteristic
K. V. Kozerenko
439
Description of finite solvable minimal non-$\mathfrak F$-groups for an arbitrary totally local formation $\mathfrak F$
V. N. Semenchuk
452
Jackson's inequality for mean-square approximations of periodic functions by trigonometric polynomials on a uniform grid
A. G. Babenko
460
Diameters of random vectors and their applications in approximation theory
A. P. Buslaev
474
Structure of vector lattice in the spaces of absolutely summing operators
B. M. Makarov, V. G. Samarskii
498
Certain imbedding theorems for spaces of periodic functions of infinite order
Ha Huy Bang
509
Solvability of boundary-value problems for a system of composite equations of third order
V. A. Malovichko
518
Cohomology of rational differential forms of degree $n$ in the space $\mathbb C^n$
A. A. Alyakrinskii, A. K. Tsikh
522
Homeomorphisms of geometric three-dimensional manifolds
V. G. Turaev
533
Complexity of approximate realization of functions, satisfying the Lipschitz condition, by schemes in continuous bases
S. B. Gashkov
543
Asymptotic expansion of the Fourier–Stieltjes transform of a finite measure in a neighborhood of zero
L. V. Rozovskii
558
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019